Spin structures on generalized real Bott manifolds


Creative Commons License

GÜÇLÜKAN İLHAN A., GÜRBÜZER S. K., PAMUK S.

Turkish Journal of Mathematics, vol.47, no.4, pp.1220-1235, 2023 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 4
  • Publication Date: 2023
  • Doi Number: 10.55730/1300-0098.3422
  • Journal Name: Turkish Journal of Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.1220-1235
  • Keywords: acyclic digraph, Generalized Bott manifold, small cover
  • Middle East Technical University Affiliated: Yes

Abstract

In this paper, we give a necessary and sufficient condition for a generalized real Bott manifold to have a spin structure in terms of column vectors of the associated matrix. We also give an interpretation of this result to the associated acyclic ω-weighted digraphs. Using this, we obtain a family of real Bott manifolds that does not admit spin structure